Ciric Type Nonunique Fixed Point Theorems on <i>b</I>-metric Spaces
No Thumbnail Available
Date
2017
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Nis, Fac Sci Math
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, inspired the very interesting results of Ciric [20], we investigate the existing non-unique fixed points of certain operators in the context of b-metric spaces. Our main results unify and cover several existing results on the topic in the literature.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254; Alsulami, Hamed Hamdan/0000-0001-5188-2830;
Keywords
abstract metric space, non-unique fixed point, self-mappings
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Source
Volume
31
Issue
11
Start Page
3147
End Page
3156